# SDR 20000810SH012

- Difficulty date: July 26, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Part number: 2781032682
- Condition: Cracked
- Location: Nose Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BIL - FLT 2577 - LEFT AND RIGHT HYDRAULIC WARNING LIGHTS CAME ON IN CRUISE FLIGHT.  CREW DECLARED EMERGENCY AS REQUIRED BY EMERGENCY CHECKLIST PROCEDURES.  HYDRAULIC LEAK IN NOSE WHEELWELL.  LEAK WAS FROM NWS STEERING LINE FROM FILTER ASSY.  STEERING LINE CRACKED ON SIDE IN BEND RADIUS.  REMOVED AND REPLACED NWS STEERING FROM FILTER ASSEMBLY.  LEAK CHECK GOOD.  NO FURTHER PROBLEMS NOTED.  (X)
